Jump to content

Mark2010

Members
  • Content Count

    106
  • Joined

  • Last visited

Community Reputation

10 Good

About Mark2010

  • Rank
    Member

Basic Information

  • Gender
    Male

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. https://medium.com/s/story/my-life-has-been-ruined-by-an-anti-baldness-propecia-finasteride-side-effects-ed8b2fcd1e90
  2. Mark2010

    Side effects of Propecia

    You can read about the side effects here. http://medsafe.govt.nz/profs/PUArticles/March2016/PostFinasterideSyndrome.htm
  3. It obviously doesn't affect everyone but it is a one of the many risks you take if you use Finasteride.
  4. http://www.pfsfoundation.org/news/regulatory-update-muscle-related-disorders-added-canadian-finasteride-label-response-report-fda-equivalent-agency/
  5. European Medicines Agency recommends adding "anxiety" to the warning label of Finasteride. http://www.ema.europa.eu/docs/en_GB/document_library/Periodic_safety_update_single_assessment/2018/06/WC500250190.pdf
  6. https://www.vice.com/en_au/article/43bm3m/i-need-to-quit-hair-loss-drugs-before-they-kill-me?utm_campaign=sharebutton
  7. It's not conspiratorial most GPs in Europe refuse to prescribe Propecia/Finasteride for hair loss.
  8. You will find that the only Doctors who say Propecia is "safe" have a vested interest in prescribing the drug.
  9. Merck themselves list "Depression" as a side effect. https://tonic.vice.com/en_us/article/gqywem/the-medical-mystery-behind-americas-best-selling-hair-loss-drug
  10. So I'm "scum" because I'm trying to warn people not take finasteride ? after the drug destroyed my life. BTW you can "sue" me all you want I have no money. I haven't been able to work for the past 5 years because of the damage finasteride did to me. | Medical Advice For You Post-Finasteride Syndrome
  11. I developed severe insomnia while on the drug along with other non sexual side effects.
  12. You may be fine now but try stopping the drug for a few weeks. I had no sexual side effects until after I came off Finasteride. Then my hormones crashed and my Libido was wipped out over night.
×